dcsimg
Article: KRAPFIELLA MIRABILIS, PRESTON, AND ITS AFFINITIES
FAQ

Title

KRAPFIELLA MIRABILIS, PRESTON, AND ITS AFFINITIES

By

Watson, Hugh

Type

Article

Date of Publication

1921-06-01

Original Publication

Proceedings of the Malacological Society of London

Volume

14

Pages

135--138

Contributed by

BioStor

Language

English

Published by

London, Dulau,

Identifiers

BioStor: https://biostor.org/reference/193235
DOI: https://doi.org/10.1093/oxfordjournals.mollus.a063737

 

Download MODS